# SDR 07FDEA00703

- Difficulty date: March 8, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310-203
- Aircraft serial: 273
- Aircraft time: 36,674 hours, 23,301 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Condition: Damaged
- Location: Rudder Hinge
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER HINGE ARM NR 4 WITH FWD BEARING DAMAGED.  BEARING REPLACED PER SB NO A310-55-2025 PG 27/28 DATE OCT 12/98 REVISION NO 3 APR 08/04 FEDEX EA 6-5510-106687.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR".
